# SDR DHL2002807519

- Difficulty date: March 22, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB L/E - INNER RIB CRACKED .500 AT ZFS 108.000.  STOP DRILLED CRACK IAW SRM 55-2-0 FIG 2.  FABRICATED AND INSTALLED DOUBLER IAW SRM 55-2-0 FIG 2 & SRM 51-1-21 PG 1.
